MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that when powering on the bedside monitor (bsm), the bottom half of the screen was all white.They tried rebooting the device, but the issue persisted.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that when powering on the bedside monitor (bsm), the bottom half of the screen was all white.They tried rebooting the device, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the main bsm: bedside monitor: model #: bsm 1733a.Serial #: (b)(6).Device manufacturer data: 02/28/2024.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that when powering on the bedside monitor (bsm), the bottom half of the screen was all white.They tried rebooting the device, but the issue persisted.No patient harm was reported.Investigation summary: the complaint device was sent in for evaluation and exchange.During the evaluation, the reported complaint of a partial white screen was duplicated.The root cause was determined to be the failure of lcd panel.A complaint history review of the bsm-6000 did not show any trends for this issue.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the main bsm: bedside monitor: model #: bsm 1733a.Serial #: (b)(6).Device manufacturer data: 02/28/2024.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22739230
Report Number8030229-2025-05304
Device Sequence Number15251194
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR: BSM-1733A; BEDSIDE MONITOR: BSM-1733A
Patient SexUnknown